# SDR GTIA2014032901239

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 32,314 hours, 15,619 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE71548
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK HAS A LEAK IN HEAD STRAP TUBE.  R & R OXYGEN MASK IAW MM 35-12-41-000-002 AND 35-12-41-400-002A AND 35-12-41-710-051A.
